skin-hair-icon
Dryness after acnewar gel
Hi. Doc has prescribed dapsone 5% w/w acnewar gel as a treatment for my pimples. My skin is getting very dry after applying it. I can see white spots due to dryness. Is it a side effect or this is how the gel works ?
161 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. D.P. Jayanth
Dermatologist 16 yrs exp Mysore
Pimple creams can cause dry skin as a side effect . Stop the cream. Apply any moisturizer and consult dermatologist at the earliest. Avoid sun exposure between 10 am to 4 pm.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.